# SDR P5CA9500715

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830FT
- Make and model: Boeing 747121
- Aircraft serial: 19642
- Engine: Pwa JT9D7A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7480004
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT EXPERIENCED SLUGGISH ENGINE RESPONSE NR 4 ENGINE AT FL 210.  CLIMBING THROUGH FL 290 HEARD AUDIBLE STALL AND OBSERVED SUBSEQUENT TOTAL LOSS OF ENGINE POWER.  ALL PARAMETERS DROPPED OFF INCLUDING EGT.  RELIGHT OF ENGINE WAS NORMAL AND ENGINE PERFORMANCE REMAINED NORMAL DURING RETURN TO JFK.  INSPECTED INLET/EXHAUST AND BLEEDS, BORESCOPED ENGINE 8TH, 9TH, 14TH, AND 15TH STAGE COMPRESSORS, BORESCOPED 1ST AND 2ND STAGE TURBINES, NO DAMAGE.  REMOVED AND REPLACED FUEL CONTROL UNIT AND TT2 SENSOR.
